Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1977, Volume 11, Issue 4, Pages 783–805
DOI: https://doi.org/10.1070/IM1977v011n04ABEH001745
(Mi im1869)
 

This article is cited in 3 scientific papers (total in 3 papers)

Complex homogeneous spaces of semisimple Lie groups of type Dn

F. M. Malyshev
References:
Abstract: Let G be a connected Lie group, the simple normal subgroups of which are of the first category or are isomorphic to SO(2k+1,2l+1). In this paper all connected closed subgroups U in G are enumerated for which there exists a complex structure on the manifold M=G/U which is invariant with respect to G, and all such structures on M are given.
Bibliography: 5 titles.
Received: 25.12.1975
Bibliographic databases:
UDC: 519.4
MSC: 53C30, 22E60, 17B20
Language: English
Original paper language: Russian
Citation: F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type Dn”, Math. USSR-Izv., 11:4 (1977), 783–805
Citation in format AMSBIB
\Bibitem{Mal77}
\by F.~M.~Malyshev
\paper Complex homogeneous spaces of semisimple Lie groups of type $D_n$
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 4
\pages 783--805
\mathnet{http://mi.mathnet.ru/eng/im1869}
\crossref{https://doi.org/10.1070/IM1977v011n04ABEH001745}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=499339}
\zmath{https://zbmath.org/?q=an:0362.53043}
Linking options:
  • https://www.mathnet.ru/eng/im1869
  • https://doi.org/10.1070/IM1977v011n04ABEH001745
  • https://www.mathnet.ru/eng/im/v41/i4/p829
  • This publication is cited in the following 3 articles:
    1. Ahmadi S.R. Gilligan B., “Complexifying Lie Group Actions on Homogeneous Manifolds of Non-Compact Dimension Two”, Can. Math. Bul.-Bul. Can. Math., 57:4 (2014), 673–682  crossref  isi
    2. Dmitri Akhiezer, Progress in Mathematics, 306, Lie Groups: Structure, Actions, and Representations, 2013, 1  crossref
    3. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:252
    Russian version PDF:90
    English version PDF:28
    References:56
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025